# SDR 04042653

- Difficulty date: February 11, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 7,788 hours, 6,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE ANGLE CLIP AT FS 621 LONGERON 13 WAS FOUND CRACKED.  THE ANGLE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE UPON INSPECTION COMPLETION.
